# SDR AALA202201207528

- Difficulty date: January 15, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737823
- Aircraft serial: 31159
- Aircraft time: 27,583 hours, 11,474 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sump
- Condition: Leaking
- Location: Nr 1 Eng Oil
- Part time: 27,583 hours, 11,474 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SHORTLY AFTER POWER REDUCTION ON DECENT, MUSTY TYPE OF ODOR WAS NOTICED ON FLIGHT DECK AND AFT CABIN. ODOR DISSIPATED SHORTLY BEFORE LANDING.  MAINTENANCE ACCOMPLISHED SMOKE ODOR FUMES INITIAL TROUBLESHOOTING JOB CARD 08L00021001. ENGINE #1 OIL SUMP LEAK IDENTIFIED AS ODOR SOURCE, CONTAMINATING LEFT HAND PACK. ENGINE #1 REPLACED PER JOB CARD 08L40072003. ACCOMPLISHED SATISFACTORY ENGINE POWER RUNS. ODOR NOT PRESENT AFTER ENGINE POWER RUNS.
